# SDR 7C7A20150715064

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N892EA
- Make and model: Dhav DHC8103
- Aircraft serial: 389
- Aircraft time: 37,468 hours, 41,430 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GAP OF LT MLG AFT DOORS TO NACELLE & EACH OTHER EXCEEDS AMM LIMITS.
